# SDR SIMA20150917004

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,168 hours, 31,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT DAMAGED, DEFERRED ORIG AML PG 3924724-1 MEL 25-53.  R & R AFT FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 33-50-16,  OPERATION CHECKED GOOD.  MEL ITEM RESTORED.
